Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Using microgynon. Had unprotected sex bruise. Brown discharge, period pain, mood swings. Issue?

Hello, I ve been on microgynon 30 for 4 years now. I ve had unprotected sex but have not missed any pills. I did however take 2 in one day. I had spotting and some brown discharge on and off for about a week before my period. My period started on Monday, however there is a lot less blood collecting on my pad. When I urinate, a lot of lining seems to be coming out and there is blood when I wipe. (It just isn t feeling a pad.) My usual withdrawal bleed lasts five days. I have experienced normal period pains, along with mood swings. Today however, there is brown discharge and my period seems to have stopped. I took a pregnancy test yesterday and it was negative. I intend to take another one in a weeks time. What could be the issue?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Its quite normal for the periods to have light flow especially if on birth control pills.
There seems to be no cause of concern.
Even if you insists of getting a pregnancy test done, there is no harm. Negative test will be very much reassuring to you.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor